# SDR ASAA2017071021334

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,692 hours, 11,658 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000 AND FOUND FAULT CODE 77-20861 ON NR 1 ENGINE. AIRCRAFT GROUNDED. CONFIRMED FAULT, NR 1 ENGINE EEC BITE TEST PER T/C 78273000 SHOWS LAST 11 FLIGHT FAULTS MESSAGE 77-20861.  ACCOMPLISHED FIM 77-21 TASK 803. INPUT MONITORING PAGE SHOWS S3 CHB = DASHES. ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801. NOW READS S3 CHB = 43.25, S2 CHA = 41.75.
